Please use this identifier to cite or link to this item:
Title: О классах конгруэнции полиадической группы
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 2004
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. О классах конгруэнции полиадической группы / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2004. – №1 (17). – С. 118–123.
Abstract: The classes of congruence on polyadic group are studied in this paper.
Appears in Collections:№ 1 (17)

Files in This Item:
File Description SizeFormat 
5501n.pdf466,89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.